Alert archive / Wyoming / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at May 21, 2014, 8:04 PM MDT for Platte County, Wyoming. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 8:04 PM MDT (02:04 UTC)
- Expired
- May 22, 2014, 12:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 128 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 10:00 PM MDT | FLASH FLOOD | Guernsey, WY | NUMEROUS ROADS HAVE BEEN WASHED OUT AND REMAIN CLOSED BETWEEN WHEATLAND AND GUERNSEY. THESE ROADS INCLUDE LUCINDA RAWLINS...EAST JOHNSON TO HIGHWAY 320...WENDOVER ROAD...COTTONWOOD ROAD...NORTH DWYER ROAD AND BADGER ROAD. LARGE SECTIONS OF RAILROAD HAVE ALSO B |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 116 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 2.1 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352 WGUS55 KCYS 220204 FFWCYS WYC031-220600- /O.NEW.KCYS.FF.W.0003.140522T0204Z-140522T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 804 PM MDT WED MAY 21 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL MIDNIGHT MDT * AT 802 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED BETWEEN 3 AND A HALF TO 5 INCHES OF RAIN IN THE AREA IN THE LAST TWO HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GUERNSEY AND GUERNSEY CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHEYENNE. && LAT...LON 4242 10466 4218 10465 4215 10485 4236 10485 $$ TJT
1 follow-up statement
946 WGUS75 KCYS 220237 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 837 PM MDT WED MAY 21 2014 WYC031-220600- /O.CON.KCYS.FF.W.0003.000000T0000Z-140522T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PLATTE WY- 837 PM MDT WED MAY 21 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL PLATTE COUNTY UNTIL MIDNIGHT MDT... AT 834 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH FLOODING WAS OCCURRING WEST OF GUERNSEY ON HIGHWAY 26. HIGHWAY 26 IS CLOSED DUE TO FLASH FLOODING AND WATER ON THE ROADWAY. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...HIGHWAY 26 BETWEEN GUERNSEY AND INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER INCH TO ONE HALF INCH ARE POSSIBLE IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4242 10466 4218 10465 4215 10485 4236 10485 $$ TJT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at May 21, 5:52 PM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, May 21, 5:52 PM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MDT WED MAY 21 2014 .SHORT TERM...(THIS AFTERNOON THROUGH THURSDAY NIGHT) ISSUED AT 319 PM MDT WED MAY 21 2014 VISIBLE AND RADAR IMAGERY IS SHOWING TSTMS DEVELOPING IN THE NORTHERN LARAMIE RANGE. THESE STORMS WILL BE MOVING INTO AN UNSTABLE ENVIRONMENT OVER THE PLAINS WITH DEWPOINTS OF 45-55F AND SBCAPES IN THE 1500-2000 J/KG RANGE. WHILE FLOW ALOFT IS WEAKER THAN YESTERDAY...DEEP LAYER SHEAR OF 35-40 KTS WILL STILL BE SUFFICIENT FOR SUPERCELLS CAPABLE OF PRODUCING LARGE HAIL. ADDED THE POTENTIAL FOR LARGE HAIL OVER CONVERSE AND NIOBRARA COUNTIES AS CONVECTIVE PARAMETERS ARE JUST AS FAVORABLE UP THERE AS FURTHER SOUTH. STORM INITIATION HAS BEEN QUITE LIMITED SO FAR OVER THE SOUTHERN LARAMIE RANGE...PERHAPS BECAUSE SFC WINDS ARE MORE SOUTHERLY OVER LARAMIE COUNTY. THINKING THAT THE STRONGEST STORMS WILL BE ACROSS SOUTHEAST WY THIS AFTN WITH CAPE DROPPING OFF TO 500-1000 OVER THE NEBRASKA PANHANDLE. WHILE LARGE HAIL WILL BE THE PRIMARY THREAT...CANNOT RULE OUT AN ISOLATED WEAK TORNADO. 0-1KM HELICITY VALUES ARE CURRENTLY LESS THAN 50 OVER MUCH OF THE PLAINS WITH LCL HEIGHTS AROUND 1 KM. THE HRRR HAS BEEN CONSISTENT OVER THE PAST FEW RUNS AT SHOWING THE MOST WIDESPREAD STORM CONVERGE TO THE NORTH OF LARAMIE COUNTY...WHICH SEEMS ON TRACK SO FAR. STORMS WILL BEGIN TO WIND DOWN BY LATE EVENING. UPPER LEVEL LOW CONTINUES TO SPIN OVER THE DESERT SOUTHWEST TOMORROW WITH SOUTH-TO-SOUTHWESTERLY FLOW ALOFT. THE MAIN CHANGE FOR THURS WILL BE THAT THE WINDS ALOFT WEAKEN SUBSTANTIALLY...THUS THE DEEP LAYER SHEAR DECREASES. 0-6KM SHEAR VALUES ARE DOWN TO 15-25 KTS OVER THE PLAINS DURING THE AFTN. THERE IS STILL GOOD INSTABILITY WITH SBCAPES AROUND OF 1500-1750...SO TSTMS WITH HEAVY RAIN WILL PROBABLY THE PRIMARY THREAT WITH THE SLOWER STORM MOTIONS...AS OPPOSED TO LARGE HAIL. .LONG TERM...(FRIDAY THROUGH TUESDAY NIGHT) ISSUED AT 319 PM MDT WED MAY 21 2014 THE UPPER LOW WILL SLOWLY MOVE EASTWARD FROM THE DESERT SOUTHWEST TOWARD THE SOUTHERN PLAINS FRI-SUN. LOOKING AT A GOOD COVERAGE FOR SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH THIS TIME. HEAVY RAIN IS POSSIBLE WITH SOME OF THIS ACTIVITY...ESPECIALLY FOR FRIDAY AND SUNDAY. SHORTWAVE RIDGING WILL MOVE OVERHEAD FOR MONDAY...WITH WARMING TEMPERATURES AND MUCH DRIER CONDITIONS ANTICIPATED. FLOW ALOFT WILL BACK TO THE SOUTHWEST ON TUESDAY WITH SHORTWAVE ENERGY MOVING OVERHEAD IN THE AFTERNOON. WILL SEE A RETURN OF SOME SHOWERS AND AFTERNOON THUNDERSTORMS MAINLY FOR SOUTHEAST WYOMING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 552 PM MDT WED MAY 21 2014 WIDELY SCATTERED SHOWERS AND STORMS WILL CONTINUE THROUGH ABOUT 03Z THIS EVENING BEFORE DISSIPATING. COULD BE A BRIEF PERIOD OF IFR CIGS/VSBYS IN THE WAKE OF ANY STORMS THAT MOVE THROUGH. IFR/MVFR STRATUS THEN LOOKS TO DEVELOP DURING THE EARLY MORNING HOURS FOR THE EASTERN TERMINALS...AND WILL BEGIN TO SLOWLY LIFT AFTER 14Z. MVFR CIGS ARE EXPECTED TO SPILL INTO THE LARAMIE VALLEY FROM THE SOUTH OVERNIGHT AS WELL. ANOTHER ROUND OF SHOWERS AND STORMS IS EXPECTED FOR THURSDAY AFTERNOON. && .FIRE WEATHER... ISSUED AT 319 PM MDT WED MAY 21 2014 NO FIRE WEATHER CONCERNS THROUGH THE WEEKEND. A MOIST AIRMASS WILL BE IN PLACE ACROSS THE REGION THROUGH THE WEEKEND. THIS WILL CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP EVERY AFTERNOON. MINIMUM AFTERNOON HUMIDITY VALUES WILL GENERALLY BE ABOVE 40 PERCENT AND WINDS WILL BE LIGHT OUTSIDE OF THUNDERSTORMS. && .HYDROLOGY.. ISSUED AT 319 PM MDT WED MAY 21 2014 NORMAL TO ABOVE NORMAL TEMPERATURES TO CONTINUE FOR THE REMAINDER OF THE WEEK FOR THE FORECAST AREA...ALONG WITH A CONTINUED WET PATTERN. RISES ON TRIBUTARIES AND HEADWATERS ARE EXPECTED FOR THE SNOWY AND SIERRA MADRE RANGES WITH THESE WARM TEMPERATURES. THE LARAMIE RIVER...UPPER NORTH PLATTE AND LITTLE SNAKE RIVERS WILL CONTINUE TO SEE RISES TO AND IN SOME CASES INTO FLOOD STAGE THROUGH THE END OF THE WEEK. RAIN CHANCES CONTINUE JUST ABOUT EVERY AFTERNOON AND EVENING THROUGH THE WEEKEND. MODELS SHOW THE POTENTIAL FOR A PERIOD OF MODERATE RAIN SATURDAY NIGHT AND SUNDAY FOR AREAS WEST OF THE LARAMIE RANGE. THIS IS DUE TO A SLOW MOVING LOW PRESSURE SYSTEM TRACKING ACROSS CENTRAL COLORADO. FREEZING LEVELS LOOK TO STAY ABOVE 10K FEET THROUGH THIS EVENT. SO RAPID SNOW MELT AND SIGNIFICANT FLOODING/RIVER RISES COULD TAKE PLACE IF IT MATERIALIZES. WILL CONTINUE TO MONITOR AND ISSUE ANY WATCHES AS THE EVENT DRAWS CLOSER. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...RJM AVIATION...RJM FIRE WEATHER...FINCH HYDROLOGY...FINCH
Hazardous weather outlook, May 21, 12:51 PM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1251 PM MDT WED MAY 21 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 221900- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 1251 PM MDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. SEVERE STORMS ARE LIKELY WITH LARGE HAIL THE MAIN THREAT. A FEW WEAK TORNADOES WILL ALSO BE POSSIBLE ALONG WITH HEAVY RAIN. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS THE PLAINS OF SOUTHEAST WYOMING INTO THE NEBRASKA PANHANDLE. A TORNADO WATCH IS IN EFFECT FOR LARAMIE...PLATTE...AND GOSHEN COUNTIES UNTIL 8 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-221900- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 1251 PM MDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, May 21, 3:06 PM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL GLENROCK 42.86N 105.86W
05/21/2014 M0.75 INCH CONVERSE WY EMERGENCY MNGR
&&
MAZURSpecial weather statement, May 21, 5:19 PM MDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 519 PM MDT WED MAY 21 2014 WYZ103-106-107-220015- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY- 519 PM MDT WED MAY 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 615 PM MDT... AT 517 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF WHEATLAND...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHEATLAND... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 76 AND 94. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4232 10498 4200 10480 4200 10519 4206 10527 TIME...MOT...LOC 2319Z 252DEG 12KT 4206 10514 CLAYCOMB
Local storm report, May 21, 5:41 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
541 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 11 NW WHEATLAND 42.16N 105.11W
05/21/2014 E0.25 INCH PLATTE WY TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, May 21, 6:23 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 623 PM MDT WED MAY 21 2014 WYZ101-103-220130- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 623 PM MDT WED MAY 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE COUNTY UNTIL 730 PM MDT... AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF BOXELDER...OR 19 MILES SOUTHWEST OF DOUGLAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAPRELE RESERVOIR... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4280 10552 4250 10532 4251 10584 4268 10594 TIME...MOT...LOC 0024Z 262DEG 12KT 4263 10573 CLAYCOMB
Local storm report, May 21, 7:04 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM FUNNEL CLOUD 11 N WHEATLAND 42.21N 104.96W
05/21/2014 PLATTE WY EMERGENCY MNGR
&&
BCHAPMANLocal storm report, May 21, 7:30 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
730 PM MDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL GUERNSEY 42.27N 104.74W
05/21/2014 E1.00 INCH PLATTE WY LAW ENFORCEMENT
&&
TTRUDELThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:23 PM MDT | Special Weather Statement | CYS | Converse | 67 min |
| May 21, 6:36 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 39 min |
| May 21, 6:58 PM MDT | Tornado Warning | CYS | Platte | 32 min |
| May 21, 7:48 PM MDT | Tornado Warning | CYS | Platte | 27 min |
| May 21, 11:23 PM MDT | Areal Flood Warning | CYS | Platte | 9 hr |
| May 22, 2:19 PM MDT | Special Weather Statement | CYS | Albany | 41 min |
| May 22, 2:47 PM MDT | Special Weather Statement | CYS | 58 min | |
| May 22, 3:42 PM MDT | Flood Watch | CYS | Albany, Carbon | 5 days |
| May 22, 3:42 PM MDT | Flash Flood Watch | CYS | Albany, Carbon, Converse, Platte | 3 days |
| May 22, 4:12 PM MDT | Special Weather Statement | CYS | 48 min | |
| May 22, 5:06 PM MDT | Special Weather Statement | CYS | 39 min |
Nearby
Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.